×

Über optimale Formeln zur numerischen Berechnung linearer Funktionale. (Vorbericht.). (On optimal formulas to numerical computation of linear functionals). (Preliminary report). (German) Zbl 0221.65034


MSC:

65D15 Algorithms for approximation of functions
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] И. Бабушка С. Л. Соболев: Оптимизация численный методдв. Aplikace Matematiky 10 (1965), 96-130. · Zbl 1225.00032 · doi:10.1126/science.148.3669.473
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.